# SDR TRAX200800620

- Difficulty date: May 11, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 1,524,720 hours, 12,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT STRUCTURE IS CRACKED O/B OF LBL 9 AT MLG MANUAL RELEASE PULLEY BRACKET.  CUT AWAY CRACKED SECTION OF FLOOR ANGLE IAW REO 601R-53-11-138.  COMPLIED WITH REO 601R-53-11-138. PERFORMED LPI OF FS 280 ANGLE LBL 9 REPAIR IAW NDTM 51-20-08. NO INDICATIONS NOTED AT THIS TIME.  INSTALLED REPAIR ANGLE AT FS 280 LBL 9 IAW REO 601R-53-11-138.  APPLIED PAINT TO REPAIR IAW SRM 51-25-01.  FABRICATED REPAIR ANGLE THAT WAS INSTALLED ON STEP 3 USING 7075-0 .050 PO 83061/1. HEAT TREATED PART TO 7075-T62 AS REQUIRED IAW REO 601R-53-11-138 STEPS 3-5 AND AMS2771 FOR HEAT TREAT.
